IBUPROFEN TABLETS B.P. 400 mg
Each sugar coated tablet contains:
Ibuprofen B.P. 400mg
EBU-400 is a nonsteroidal anti-inflammatory drug (NSAID) with a broad spectrum of analgesic, anti-inflammatory, and antipyretic activity.
Relief of mild to moderate discomfort of headache, menstrual pain, dental pain, rheumatic pain, pain from soft tissue injuries, following operations.
Dosage and Administration
Adults and children ˃ 12 years: 1 or 2 tablets every 4-6 hours. Do not exceed 6 tablets per 24 hours.
Side effects: Discontinue use if side effects, e.g. Wheezing, blood in the faeces, nausea, abdominal pain and rashes occur.
EBU-400 is contra-indicated in patients who are hypersensitive to the drug or in individuals with nasal polyps, angioedema and bronchospastic reactivity to aspirin or other non-steroidal anti-inflammatory agents.
Use in pregnancy & lactation: EBU-400 should not be given in pregnancy and lactation.
Aspirin and ibuprofen should not be given together because of the displacement of ibuprofen from serum binding sites (concomitant use of aspirin and Ibuprofen leads to reduction in plasma ibuprofen levels). No clinical interaction has been noted with commonly prescribed drugs such as digitalis, thyroxine, steroids, antibiotics and benzodiazepines.
Use with caution in active gastrointestinal bleeding, peptic ulcer, systemic lupus erythematosus and impaired kidney function.
Use in children: EBU-400 should not be given to children <12 years, unless directed by the physician.
Store in a cool, dry place away from direct sunlight. Keep all medicines out of reach of children.
Blister of 10 tablets, 1 blister per mono carton, 50 mono cartons per outer carton.
Me Cure Industries Ltd.
Debo Industrial Compound,
Plot No. 6, Block H,
Oshodi Industrial Scheme,